# SDR C1HA200286007

- Difficulty date: September 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 63,598 hours, 34,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY AREA LIGHT IS INOP.  CLEANED CONTACTS ON BATTERY PACK.
